A Discrete–Continuous Routing Problem with Precedence Constraints

A. A. Chentsov, A. G. Chentsov

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)56-71
Number of pages16
JournalProceedings of the Steklov Institute of Mathematics
Volume300
DOIs
Publication statusPublished - 1 Apr 2018

Fingerprint

Precedence Constraints
Routing Problem
Closed set
Extremum
Cost Function
Hausdorff Metric
Metrizable Space
Compact Metric Space
Compact Space
Proximity
Finite Set
Estimate

Keywords

  • precedence constraints
  • route
  • track

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{c451ffc893f94eb4ad20706fe2c656d6,
title = "A Discrete–Continuous Routing Problem with Precedence Constraints",
keywords = "precedence constraints, route, track",
author = "Chentsov, {A. A.} and Chentsov, {A. G.}",
year = "2018",
month = "4",
day = "1",
doi = "10.1134/S0081543818020074",
language = "English",
volume = "300",
pages = "56--71",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

A Discrete–Continuous Routing Problem with Precedence Constraints. / Chentsov, A. A.; Chentsov, A. G.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 300, 01.04.2018, p. 56-71.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A Discrete–Continuous Routing Problem with Precedence Constraints

AU - Chentsov, A. A.

AU - Chentsov, A. G.

PY - 2018/4/1

Y1 - 2018/4/1

KW - precedence constraints

KW - route

KW - track

UR - http://www.scopus.com/inward/record.url?scp=85047526714&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000433518400005

UR - https://elibrary.ru/item.asp?id=35526882

U2 - 10.1134/S0081543818020074

DO - 10.1134/S0081543818020074

M3 - Article

VL - 300

SP - 56

EP - 71

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -